RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2006, том 11, выпуск 2, страницы 213–224 (Mi rcd669)  

On the 70th birthday of L.P. Shilnikov

Quasiperiodic regimes in multisection semiconductor lasers

S. V. Gonchenkoa, K. R. Schneiderb, D. V. Turaevc

a Institute for Applied Mathematics and Cybernetics, 10, Uljanova Str. 603005 Nizhny Novgorod, Russia
b Weierstrass Institute for Applied Analysis and Stochastics, Mohrenstr. 39, 10117 Berlin, Germany
c Ben-Gurion University of the Negev, Beer-Sheva 84105, Israel

Аннотация: We consider a mode approximation model for the longitudinal dynamics of a multisection semiconductor laser which represents a slow-fast system of ordinary differential equations for the electromagnetic field and the carrier densities. Under the condition that the number of active sections $q$ coincides with the number of critical eigenvalues we introduce a normal form which admits to establish the existence of invariant tori. The case $q = 2$ is investigated in more detail where we also derive conditions for the stability of the quasiperiodic regime.

Ключевые слова: multisection semiconductor laser, averaging, mode approximation, invariant torus, normal form, stability

DOI: https://doi.org/10.1070/RD2006v011n02ABEH000346


Реферативные базы данных:

Тип публикации: Статья
MSC: 78A60, 34C29, 34C20, 34C60
Поступила в редакцию: 29.07.2005
Принята в печать:14.09.2005
Язык публикации: английский

Образец цитирования: S. V. Gonchenko, K. R. Schneider, D. V. Turaev, “Quasiperiodic regimes in multisection semiconductor lasers”, Regul. Chaotic Dyn., 11:2 (2006), 213–224

Цитирование в формате AMSBIB
\RBibitem{GonSchTur06}
\by S. V. Gonchenko, K. R. Schneider, D. V. Turaev
\paper Quasiperiodic regimes in multisection semiconductor lasers
\jour Regul. Chaotic Dyn.
\yr 2006
\vol 11
\issue 2
\pages 213--224
\mathnet{http://mi.mathnet.ru/rcd669}
\crossref{https://doi.org/10.1070/RD2006v011n02ABEH000346}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2245078}
\zmath{https://zbmath.org/?q=an:1164.78311}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd669
  • http://mi.mathnet.ru/rus/rcd/v11/i2/p213

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020